# SDR 29GA94653091211A

- Difficulty date: September 12, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 31,836 hours, 39,073 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 12944003863
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSPECTION DISCOVERED AFT CARGO DOOR FRAME AT FS 510 APPROXIMATELY LEFT STRINGER 4 CRACKED APPROXIMATELY 2.0 INCHES.  REMOVED DAMAGED SECTION OF FRAME AND INSTALLED 45 INCH SECTION OF FRAME SPLICE REPAIR.
